# SDR ABXA010801

- Difficulty date: March 23, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 55,663 hours, 25,234 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 57530652
- Condition: Cracked
- Location: #3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 PYLON V-BLOCK SUPPORT FITTING HAD A CRACK IN IT. REMOVED AND REPLACED FITTING IAW DC-8 SRM 51-1-20D, 51-3-0, 51-1-23 AND 56-3-0.
